Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

General solution of Maxwell's equations for an azimuthally magnetized ferrite medium

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. R. Yurgenson and I. G. Teitel'baum, in: Antennas [in Russian], Svyaz, No. 1, 120 (1966).

  2. 2.

    A. I. Potekhin and R. R. Yurgenson, Radiotekh. Elektron., 15, No. 2, 307 (1970).

  3. 3.

    G. I. Veselov, G. G. Voronina, G. G. Semenov, in: Physics of Magnetic Phenomena [in Russian], Ashkhabad (1973).

  4. 4.

    V. A. Meshcheryakov, A. I. Perveeva, and A. E. Mudrov, in: Proceedings of the Jubilee Conference of the Ratio Physics Faculty, Tomsk (1973).

  5. 5.

    G. A. Red'kin, Report of the NIR, Registration 73070118 (1973).

  6. 6.

    E. Ince, Ordinary Differential Equations, Dover (1953).

Download references

Author information

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 4, pp. 104–106, April, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Meshcheryakov, V.A., Mudrov, A.E. & Red'kin, G.A. General solution of Maxwell's equations for an azimuthally magnetized ferrite medium. Soviet Physics Journal 18, 528–529 (1975). https://doi.org/10.1007/BF01093247

Download citation

Keywords

  • Ferrite
  • General Solution
  • Ferrite Medium